# SDR AALA20040410

- Difficulty date: March 31, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT T1573 RIGHT HAND ENGINE HAD A CONTAINED TURBINE FAILURE AT 5600 FEET.  AIRCRAFT LANDED OVERWEIGHT.
